# SDR IPXA09657525

- Difficulty date: September 22, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146T336110
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQ 312-F1-07 FX BETWEEN BS 1197+72 TO BS 1197+88 AND STR 19L - 21L EXISTING REPAIR FASTENER HOLES 3EA DRILLED & INSTALLED AT MACHINED RADIUS AREA.  FX BETWEEN BS 1197+72 - 1197+88 & STR 19L-21L, ORG MAT'L 202473-0.200IN MACHINED SKIN WITH REPAIR DOUBLER 202473-0.063IN & REPAIR SIZE 9 X 11.875 INCHES EXISTING REPAIR FASTENER HOLES 3EA AT MACHINED RADIUS AREA REWORKED & FASTENERS 3EA INSTALLED IAW HX RS R53-00-36436 REV A & REPEAT INSP REQUIRED REF EO B767-5330-35079-A.
